Multipliers of an AT-algebra

Authors

  • Fatema F. Kareem Department of Mathematics, Ibn-Al-Haitham college of Education, University ofBaghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2021.62.8.22

Keywords:

AT-algebra, multiplier, isotonemultiplier, regularmultiplier, Left and the Right derivations

Abstract

In this work, we present the notion of a multiplier on AT-algebra and investigate several properties. Also, some theorems and examples are discussed.  The notions of the kernel and the image of multipliers are defined. After that, some propositions related to isotone and regular multipliers are proved. Finally, the Left and the Right derivations of the multiplier are obtained

Downloads

Download data is not yet available.

Downloads

Published

2021-08-31

Issue

Section

Mathematics

How to Cite

Multipliers of an AT-algebra. (2021). Iraqi Journal of Science, 62(8), 2694-2701. https://doi.org/10.24996/ijs.2021.62.8.22

Similar Articles

1-10 of 140

You may also start an advanced similarity search for this article.